MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM; CORONARY STENT DELIVERY SYSTEM
Catalog Number 1012582-16
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Angina (1710); Hematoma (1884); Swelling/ Edema (4577)
Date of Event 09/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the saphenous vein graft to right coronary artery (svg to rca).After a 5x50mm unspecified stent was implanted a perforation was noted; therefore, a 4.0x16mm graft master stent was implanted in an attempt to seal the perforation; however, the perforation was not sealed.Another non-abbott stent was used to seal the perforation.After the procedure the patient began experiencing superior vena cava (svc) syndrome symptoms as swelling, jugular vein distention (jvd) and chest pain; therefore, it was noted that a hematoma had developed in the mediastinum.The next day a mediastinotomy was performed to aspirate the hematoma.There were no adverse patient sequela and no clinically significant delay.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported patient-device incompatibility (failure to seal); however, the subsequent treatments appear to be related to the operational context of the procedure.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.The reported patient effect of surgical intervention, as listed in the graftmaster rx coronary stent graft system, instructions for use, is a known patient effect that may be associated with use of a coronary stent in native coronary arteries.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
Additional information reported that the patient was given iv pain medicine for the chest pain and blood pressure control, and fluids.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17878477
Report Number2024168-2023-10904
Device Sequence Number7409200
Product Code MAF
UDI-Device Identifier08717648176449
UDI-Public08717648176449
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number1012582-16
Device Lot Number3012541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight104 KG